# SDR FDEA200911274208

- Difficulty date: November 27, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755320
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WTB UNDERWING FAIRING SUPPORT STRUCTURE CHANNEL IS CRACKED FROM BS 1070 TO BS 1073, RBL 67.0".  CRACKED CHANNEL FROM BS 1070 TO BS 1073 REMOVED AND REPLACED IAW SRM 51-40-02, REV 98.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
